# SDR VNAA2024042511102

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15484
- Aircraft time: 8,224 hours, 7,143 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 8220044003
- Part serial: 3V88J
- Condition: Not Reported
- Location: Flt Controls
- Part time: 29,262 hours, 22,928 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMS 1 FAILED / REMOVED AND REPLACED FLIGHT CONTROL PANEL IAW CRJ 900 AMM 22-11-07-000/400-801. OPS CHECK GOOD.
